# SDR HNAA2018121800321

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,285 hours, 39,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  640     33-51  0021060  14DEC18  RIC  CLOSE
      EMERGENCY LIGHT ON MAIN DOOR ENTRANCE CEILING DOES NOT ILLUMINATE
                                          
FACT  14DEC18  06:58  RIC
            R&R MAIN DOOR ENTRANCE EMERGENCY CEILING LIGHT LAMP IN REF WITH AMM TASK AMM 33-50-06-000-801/400-801-A. OPS CHECK GOOD.
            P/N ON: 1317  S/N: -
            P/N OFF: 1317  S/N: -
